# SDR AWXA200601661

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,145 hours, 42,695 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267943
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING NR 2 SLAT BOTTOM SKIN HAS 2 CRACKS, SLAT STA 230.5 - 232.0.  REPAIRED LEFT WING NR 2 SLAT BOTTOM SKIN FROM SLAT STA 160 - 242 IAW B737-300 SRM 57-43-01-2R 6 FIG 201.
